Spectral study of holomorphic functions with bounded growth
Annales de l'Institut Fourier, Volume 22 (1972) no. 2, pp. 293-309.

This paper studies properties of a large class of algebras of holomorphic functions with bounded growth in several complex variables.

The main result is useful in the applications. Using the symbolic calculus of L. Waelbroeck, it gives for instance a theorem of the “Nullstellensatz” type and approximation theorems.

Cet article concerne une classe importante d’algèbres de fonctions holomorphes à croissance en plusieurs variables complexes. Le résultat principal est utile dans les applications. En utilisant le calcul symbolique de L. Waelbroeck, on en déduit entre autres un théorème du type “Nullstellensatz” et des théorèmes d’approximation.

@article{AIF_1972__22_2_293_0,
     author = {Cnop, Ivan},
     title = {Spectral study of holomorphic functions with bounded growth},
     journal = {Annales de l'Institut Fourier},
     pages = {293--309},
     publisher = {Institut Fourier},
     volume = {22},
     number = {2},
     year = {1972},
     doi = {10.5802/aif.420},
     zbl = {0226.46029},
     mrnumber = {49 #632},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.420/}
}
TY  - JOUR
AU  - Cnop, Ivan
TI  - Spectral study of holomorphic functions with bounded growth
JO  - Annales de l'Institut Fourier
PY  - 1972
DA  - 1972///
SP  - 293
EP  - 309
VL  - 22
IS  - 2
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.420/
UR  - https://zbmath.org/?q=an%3A0226.46029
UR  - https://www.ams.org/mathscinet-getitem?mr=49 #632
UR  - https://doi.org/10.5802/aif.420
DO  - 10.5802/aif.420
LA  - en
ID  - AIF_1972__22_2_293_0
ER  - 
%0 Journal Article
%A Cnop, Ivan
%T Spectral study of holomorphic functions with bounded growth
%J Annales de l'Institut Fourier
%D 1972
%P 293-309
%V 22
%N 2
%I Institut Fourier
%U https://doi.org/10.5802/aif.420
%R 10.5802/aif.420
%G en
%F AIF_1972__22_2_293_0
Cnop, Ivan. Spectral study of holomorphic functions with bounded growth. Annales de l'Institut Fourier, Volume 22 (1972) no. 2, pp. 293-309. doi : 10.5802/aif.420. http://archive.numdam.org/articles/10.5802/aif.420/

[1] H. Buchwalter, Topologies, bornologies et compactologies. Thesis, Fac. des Sciences, Univ. de Lyon, 1968. | Zbl

[2] I. Cnop, Un problème de spectre dans certaines algèbres de fonctions holomorphes à croissance tempérée, C.R. Acad. Sci., Paris, A 270, 1970, 1690-1691. | MR | Zbl

[3] I. Cnop, A theorem concerning holomorphic functions with bounded growth, Thesis, Univ. of Brussels, 1971.

[4] I. Cnop, Un űNullstellensatzƇ pour les fonctions holomorphes à croissance, Colloque International d'Analyse Fonctionnelle, Bordeaux (to appear). | Numdam | Zbl

[5] I. Cnop and J.-P. Ferrier, Existence de fonctions spectrales et densité pour les algèbres de fonctions holomorphes avec croissance. C.R. Acad. Sci., Paris, A 273, 1971, 353-355. | MR | Zbl

[6] J.-P. Ferrier, Séminaire sur les algèbres complètes, Lecture Notes in Mathematics, 164, Springer, 1970. | MR | Zbl

[7] J.-P. Ferrier, Approximation des fonctions holomorphes de plusieurs variables avec croissance, C.R. Acad. Sci., Paris, A 271, 1970, 722-724. | MR | Zbl

[8] J.-P. Ferrier, Approximation avec croissance des fonctions holomorphes de plusieurs variables, Ann. Inst. Fourier, Grenoble, XXII, 1 (1972). | Numdam | MR | Zbl

[9] J.-P. Ferrier, Sur la convexité holomorphe et les limites inductives d'algèbres O(δ). C.R. Acad. Sci., Paris, A 272, 1971, 237-239. | MR | Zbl

[10] J.-P. Ferrier, Application à l'analyse complexe du calcul symbolique de L. Waelbroeck, Cours Peccot au Collège de France, 1971.

[11] L. Hörmander, L2 Estimates and existence theorems for the ∂ operator, Acta Math., 113, 1965, 89-152. | Zbl

[12] L. Hörmander, Generators for some rings of analytic functions. Bull. Amer. Math. Soc., 73, 1967, 943-949. | MR | Zbl

[13] J. J. Kelleher and B. A. Taylor, Finitely generated ideals in rings of analytic functions, Math. Ann., 193, 1971, 225-237. | MR | Zbl

[14] L. Waelbroeck, Étude spectrale des algèbres complètes. Acad. Roy. Belgique, Mém. Cl. des Sci., 1960. | MR | Zbl

[15] L. Waelbroeck, Lectures in spectral theory, Dep. of Math., Yale Univ., 1963.

[16] L. Waelbroeck, About a spectral theorem, Function algebras (edit. by F. Birtel), Scott, Foresman and Co, 1965, 310-321. | MR | Zbl

[17] L. Waelbroeck, Some theorems about bounded structures, J. of Funct. Anal., 1, 4, 1967, 392-408. | MR | Zbl

[18] L. Waelbroeck, Un űNullstellensatzƇ pour les fonctions holomorphes à croissance, (1970) (mimeographed).

Cited by Sources: